Article

Wavelets for the Maxwell's equations: An overview

Journal ar
Journal of Computational and Applied Mathematics
  • Volumen: 321
  • Fecha: 01 September 2017
  • Páginas: 555-565
  • ISSN: 03770427
  • Source Type: Journal
  • DOI: 10.1016/j.cam.2017.02.015
  • Document Type: Article
  • Publisher: Elsevier B.V.
© 2017 Elsevier B.V. In recent years wavelets decompositions have been widely used in computational Maxwell's curl equations, to effectively resolve complex problems. In this paper, we review different types of wavelets that we can consider, the Cohen¿Daubechies¿Feauveau biorthogonal wavelets, the orthogonal Daubechies wavelets and the Deslauries¿Dubuc interpolating wavelets. We summarize the main features of these frameworks and we propose some possible future works.

Author keywords

    Indexed keywords

      Funding details